# SDR GAIA00134

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND BS 178 BULKHEAD HAS CRACK AT WL 220, FROM LBL 16 TO LBL 7.  REPAIRED CRACK IAW SRM 53-10-9.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
